Hi...I posted a message earlier about my husband. He is at work right now and having a hard time. We are not new to all of this. He just wants out and now. I am talking to him on the phone regularly. He is on what they call "light duty" and so he is having to much time to think. We are weaning off of Lortabs. He is used to taking anywhere from 2 to 6 - 10mgs a day. The last few weeks he binged on tabs and other prescriptions drugs. We started off with halfs 2 times a day just 3 days ago. Today he is down to 1/3 this morning and another 1/3 to last him until he get home tonite at 8:30. I sent him with 1 xananx for the anxiety, which he is used to taking. He is having a rough, rough, time. Any suggestions on anything. He is to the upset stomach state (has been for days)...drinking lots of water...taking vitamins.
has he taken Immodiam AD?? it has a trace amount of opiates in it, but they dont affect pain in the mind part. i dont know exactly how to explain it, but our body has opiate receptors in our brain and stomach/intestines, thats why when we take away the opiates our stomaches go crazy!!! Immodiam AD will work wonders for the stomach problems, but it wont help with mental part at all.when i've had to go to work in the past on a taper schedule i always took immodiam, advil (no tylenol) or BC powders for the aches and vitamin B12 for energy, the rest is pure and simple "will power", which really isnt simple or easy. your right about having to much time to think.physcial w/d's are he11, but the mental part i think is even worse, its very hard to make your mind just "stop" i would obsess constantly about pills. he needs to try and focus on something, anything to occupy his mind. if you have any other questions, please ask, i've been on this rollarcaoster for 5yrs and was taking 10-15 hydros a day. he' s very lucky to have you, your very compassionate and understanding. please let me know how it goes.
Awesome...thank you. I did send him with some Advil. Will get the Immodium today. We have been reading these forums...it has helped alot. It is so hard watching someone go through this. I've had minor dabbles with it myself, but it's not really my bag of tricks. It was always easy for me to just take one every now and then for the energy and buzz. But, if i dabbled too long (a couple of days) I knew I would create another situation for us. I have my own little demons I battle but this one is a b****. Thanks again so much for your response.
My husband and I are addicted to Lortab, we take anywhere between 8-10 10mg Lortab daily. The cost of this addiction is killing us. We both have a great desire to quit. Should one of us stop and then the other? Should we do it together? We have children to raise and him having a reason to take them and I having no energy feel like we need them. I know better it is destoying our family. I have been addicted to many different drugs in the past and both of us have very addictive personalities. I am just tired of it!!! I can't handle it any more. All the addictions have to stop. I am only taking the lortabs since being introduced to them and have tried to smoke weed to help with the withdrawals in the past. This does not help and is just another way to waste money. I guess I am just going to have to tough it out and hope and pray that he does the same watching me get my life together. I love my children and have to do something to get away from this. Thinking that the government needs to step in and only legalize pain medications that are non-addictive. If nothing else it will help people like me. Any advice will be much appreciated. I will not go to rehab, I have been on much worse drugs in the past but, none that have a hold like this one. Thanks for listing and thanks for any prayers that are sent up on my behalf. signed a woman trying to piece her life back together
I have been struggling with my addiction for a while. I have severe back pain, but I always have friends that text or call me when they have this drug. I've done withdrawals all on my own each time. It's horrible, I keep telling my self that I will never do it again and if I do, I wont get so much just one or 2 from time to time. It never works because I'm sitting here with a half of 10mg lortab and a whole perc. 30 and all I can think about is the withdrawal symptoms. I just want to get them over with because after you get it over with, you feel a lot better. I just wish I could control the urge to buy like I use to.
I think you will get more help if you start your own thread. This is someone else's thread so your questions might not be answered as thoroughly as needed. I think that the taper method would be best for both of you if you have children to take care of. You can do this!!! Set a goal and make sure you reach it :)
Also you should start your own thread. How much are you currently taking? I think the best way to handle it might be to get rid of those friends. If they know that you are trying to stop and still keep offering them to you, you don't need friends like that. They aren't real friends that want to help, they only care about making their money off what you buy. Delete their numbers, change your number, move if you have to. It's worth getting off them and staying off them and getting your life back on track :)
Im a RN who was addicted to Lortab for 2 years. I used Methadone to avoid withdrawals when I decided to stop taking. I would take one half Medthadone 10mg in morning and again at night. I did this for 3 days. NO WITHDRAWALS!!! However, the urge to go buy Lortab remains a daily battle. Clonidine, a drug used to treat high blood pressure is used to avoid withdrawal symptoms. I have found this to help with the leg cramps, esp experienced @ night. I wish u ALL the luck, all of u!!! WE CAN BEAT THIS!!!! It's more of a mind thing than anything. Change your thoughts. GOD BLESS
IM OFF LORTABS, I TOOK MY LAST ONE AT TWO O CLOCK ON SATURDAY. LAST NITE, I DIDNT SLEEP WELL AT ALL BUT I AM NOT FEELING TOO BAD. IVE BEEN ADDICTED FOR ABOUT TWO YRS, IVE QUIT ONCE BEFORE BUT THAT WAS WHEN I WAS ONLY TAKING 2-3, I WAS UP TO 7-8 BEFORE I SLOWLY WEANED MYSELF DOWN TO ONE OVER TWO WEEKS. THIS IS AN UPHILL BATTLE BUT IF U KEEP FAITH IN YOURSELF, YOU CAN DO IT. YOU HAVE TO REALLY WANT IT AND BE READY OR IT'S NOT GOING TO WORK. THEY USED TO MAKE ME FEEL GREAT BUT AS MY ADDICTION WORSENED, ALL THEY DID WAS MAKE ME IRRITABLE AND TIRED. YOU OWE IT TO YOURSELF TO BE ABLE TO LIVE AGAIN!!! GOOD LUCK!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.